Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of the Levine-Tristram link invariant


Author: Lawrence Smolinsky
Journal: Trans. Amer. Math. Soc. 315 (1989), 205-217
MSC: Primary 57Q45; Secondary 57M25
MathSciNet review: 931532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Invariants to $ m$-component links are defined and are shown to be link cobordism invariants under certain conditions. Examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 57M25

Retrieve articles in all journals with MSC: 57Q45, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0931532-5
PII: S 0002-9947(1989)0931532-5
Keywords: Link invariants, link cobordism, boundary link cobordism
Article copyright: © Copyright 1989 American Mathematical Society